Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
musicmama

anyone have heartburn??

Recommended Posts

I've been having some heartburn for a little while at night, usually setting in about 1-2 hours after taking my evening pill. I already called the derm office and was told that I could take tums for a week and if that suffices in helping the situation that I'm probably not causing any real esophogeal damage. But if it doesn't help then I'll likely have to stop my course. I would be sooo sad since I'm starting to see some results (I'm on day 42). Anyway, I'm wondering if any of you have had this happen and been able to continue to course. TIA!!

Share this post


Link to post
Share on other sites
What makes you think its the tane?

well, I don't have a history of any problems like this. And it occurs an hour or two after I take my pill. It's not food related as we eat mostly plant based foods and not too much dairy or tomato/ acidic foods that are the most likely offenders. I'm not sure how it could be something else.

Share this post


Link to post
Share on other sites

Just experienced heartburn 3 days in a row and very similar in time after taking the pill. Took antacids shortly after and it went away. So far I haven't gotten heartburn again (knock on wood).

Share this post


Link to post
Share on other sites
Just experienced heartburn 3 days in a row and very similar in time after taking the pill. Took antacids shortly after and it went away. So far I haven't gotten heartburn again (knock on wood).

Yep, yesterday I took some tums right after dinner and it never appeared. Which isotretinoin are you taking? I'm on Sotret.

Share this post


Link to post
Share on other sites

Hi

I had no problems on 60mg a day,

and felt like i was having problems with digestion/etc on 80mg a day,

then when I was on 100mg a day,

god,

I had the vomit-burp-like-digestion problem, acid reflux etc, very very uncomfortable,

If I hit my chest, I "found" burps and burped...burps will come up but they were STUCK -was stuck, had a stuck feeling, had to try to burp on purpose or hit my chest, etc,

sleeping was hard, even when I had a big dinner 6 hours before my bed time, etc

I slept on the left side- which helped, me burp a little,

then it got to a point where i just couldnt sleep at all, drove me nuts,

for two days I slept sitting down, I'd wake up and still feel like i havent digested my food, burps stuck, etc

I only took 100mg for 5 days, and went back to 60mg lol

and on top of that I couldnt even poo properly at 100mg a day, poo was actually like little

pearl-pebble-rocks, that were very very rock-hard like concrete,

hope this helped, im fine on 60mg now, the problem stopped asoon as i went down to my normal dose,

:D but im still paranoid about it...i keep thinking...am i digesting properly etc very weird...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×